# SDR CVGA20231216002

- Difficulty date: December 13, 2022
- Submitted: December 16, 2023
- Operation: Air carrier
- Aircraft: N418TM
- Make and model: Beech 400A
- Aircraft serial: RK475
- Aircraft time: 8,784 hours, 7,178 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GREEN GEAR LIGHT DID NOT ILLUMINATE IN FLIGHT. STARTED WORKING ON THE RAMP AFTER TAXI IN. RED IN-TRANSIT LIGHT DID NOT ILLUMINATE IN FLIGHT. STARTED WORKING ON THE RAMP AFTER TAXI IN. AN EMERGENCY WAS DECLARED. REPLACED LEFT MLG INDICATOR BULB. REPLACED LANDING GEAR HANDLE RED IN TRANSIT LIGHT.
